To cite the methodology implemented in 'multgee', please use:

Touloumis, A., Agresti, A. and Kateri, M. (2013). GEE for multinomial responses using a local odds ratios parameterization. Biometrics 69, 633-640.

To cite the R package 'multgee' in publications, please use:

Touloumis, A. (2014). R Package multgee: A Generalized Estimating Equations Solver for Multinomial Responses. Journal of Statistical Software (to appear), http://arxiv.org/abs/1410.5232.

Corresponding BibTeX entries:

  @Article{,
    title = {GEE for multinomial responses using a local odds ratios
      parameterization},
    author = {{Touloumis} and {A.} and {Agresti} and {A.} and {Kateri}
      and {M.}},
    journal = {Biometrics},
    year = {2013},
    volume = {69},
    pages = {633--640},
  }
  @Article{,
    title = {R Package multgee: A Generalized Estimating Equations
      Solver for Multinomial Responses},
    author = {{Touloumis} and {A.}},
    year = {2014},
    journal = {To appear in Journal of Statistical Software},
    url = {http://arxiv.org/abs/1410.5232},
  }